MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OXFORD PARTIAL KNEE FIXED LATERAL TIBIAL CONSTRUCT RIGHT C4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OXFORD PARTIAL KNEE FIXED LATERAL TIBIAL CONSTRUCT RIGHT C4; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxford partial knee twin-peg femoral component catalog #: 166941 lot #: j6432239.Report source - foreign: (b)(6).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.This report was previously submitted erroneously on dec 17, 2020 and feb 11, 2021 under manufacturing report number 3002806535-2020-00545.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address an insufficient medial collateral ligament (mcl) approximately seven (7) months post-operatively.During the procedure, the surgeon noted that the lateral bearing was significantly worn.Attempts have been made, however, no additional information is available at this time.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address mild instability of the medial collateral ligament (mcl) approximately seven (7) months post-operatively.During the procedure, the surgeon noted that the lateral bearing was significantly worn.Attempts have been made, however, no additional information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.Radiographs were reviewed and indicated that suspected malalignment of the lateral unicompartmental arthroplasty is noted which could result in bearing wear and early need for revision.Bone quality is osteopenic.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD PARTIAL KNEE FIXED LATERAL TIBIAL CONSTRUCT RIGHT C4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11398770
Report Number0001825034-2021-00602
Device Sequence Number1283562
Product Code HRY
UDI-Device Identifier05019279515554
UDI-Public(01)05019279515554(17)240407(10)052960
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K133940
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model NumberN/A
Device Catalogue Number154361
Device Lot Number052960
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer04/22/2021
05/10/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date05/10/2021
05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight62